# SDR FDEA201106212373

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,644 hours, 11,765 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW EO 6-5710-7-3305 ON 6/03/08 CRACK WAS FOUND ON THE LOWER FLANGE OF THE REAR SPAR AT HOLE C(4) ON THE RT SIDE.  REPAIRED CRACK ON CENTER WING BOX REAR SPAR LOWER FLANGE AT FRAME 47, HOLE C (4), RIB 1.
